# SDR AWXA200401229

- Difficulty date: October 26, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475575232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL FORWARD PLATE, AT FORWARD INBOARD EDGE FS 53.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL FORWARD PLATE AT FS 53; FABRICATED A NEW REPLACEMENT PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 2, 3, 8, & 12.
